# SDR AWXA200601936

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 64,229 hours, 24,131 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174660N5
- Part serial: 6953
- Condition: Leaking
- Location: Cockpit
- Part time: 13,181 hours, 6,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - APPROXIMATELY 1 HR INTO FLIGHT, STATUS PAGE INDICATED O2 PRESS OF 110 NR.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  THE PAX DID NOT BRACE.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE O2 BOTTLE PER TC NR R2A35601.  NO LEAKS NOTED.  MAINTENANCE REMOVED REPLACED THE CAPTAIN'S AND FIRST OFFICER'S O2 MASK PER TC NR R1B35601.  OBSERVED SYSTEM PRESSURE FOR 30 MINUTES, NO DEFECTS NOTED.  MASK, O2 - FIRST OFFICERS, P/N 174660N5 - S/N 6508 - TSR 2113.
